# SDR REXA2020102600729

- Difficulty date: October 4, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH6703333215
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTING ANGLES FOR THE LIGHTNING DIVERTER PANELS AT FS 295-333 RIGHTSIDE ARE BENT AND MISSING ATTACHING RIVETS.  REMOVED & REPLACED SUPPORT ANGLES (2) FS 295-349 RBL 27, IAW SRM 51-42-10-001-001-A01.
